zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Some new iterative methods for nonlinear equations. (English) Zbl 1207.65054
Summary: We suggest and analyze some new iterative methods for solving the nonlinear equations $f(x) = 0$ using the decomposition technique coupled with a system of equations. We prove that new methods have convergence of fourth order. Several numerical examples are given to illustrate the efficiency and performance of the new methods. Comparison with other similar methods is given.

MSC:
65H05Single nonlinear equations (numerical methods)
WorldCat.org
Full Text: DOI EuDML
References:
[1] S. Abbasbandy, “Improving Newton-Raphson method for nonlinear equations by modified Adomian decomposition method,” Applied Mathematics and Computation, vol. 145, no. 2-3, pp. 887-893, 2003. · Zbl 1032.65048 · doi:10.1016/S0096-3003(03)00282-0
[2] G. Adomian, Nonlinear Stochastic Systems and Applications to Physics, vol. 46 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1989. · Zbl 0659.93003
[3] C. Chun, “Iterative methods improving Newton’s method by the decomposition method,” Computers & Mathematics with Applications, vol. 50, no. 10-12, pp. 1559-1568, 2005. · Zbl 1086.65048 · doi:10.1016/j.camwa.2005.08.022
[4] C. Chun and Y. Ham, “A one-parameter fourth-order family of iterative methods for nonlinear equations,” Applied Mathematics and Computation, vol. 189, no. 1, pp. 610-614, 2007. · Zbl 1122.65330 · doi:10.1016/j.amc.2006.11.113
[5] C. Chun and Y. Ham, “Some fourth-order modifications of Newton’s method,” Applied Mathematics and Computation, vol. 197, no. 2, pp. 654-658, 2008. · Zbl 1137.65028 · doi:10.1016/j.amc.2007.08.003
[6] V. Daftardar-Gejji and H. Jafari, “An iterative method for solving nonlinear functional equations,” Journal of Mathematical Analysis and Applications, vol. 316, no. 2, pp. 753-763, 2006. · Zbl 1087.65055 · doi:10.1016/j.jmaa.2005.05.009
[7] J.-H. He, “A new iteration method for solving algebraic equations,” Applied Mathematics and Computation, vol. 135, no. 1, pp. 81-84, 2003. · Zbl 1023.65039 · doi:10.1016/S0096-3003(01)00313-7
[8] M. Aslam Noor and K. Inayat Noor, “Three-step iterative methods for nonlinear equations,” Applied Mathematics and Computation, vol. 183, no. 1, pp. 322-327, 2006. · Zbl 1113.65050 · doi:10.1016/j.amc.2006.05.055
[9] M. A. Noor, K. I. Noor, S. T. Mohyud-Din, and A. Shabbir, “An iterative method with cubic convergence for nonlinear equations,” Applied Mathematics and Computation, vol. 183, no. 2, pp. 1249-1255, 2006. · Zbl 1113.65052 · doi:10.1016/j.amc.2006.05.133
[10] M. Aslam Noor and K. Inayat Noor, “Some iterative schemes for nonlinear equations,” Applied Mathematics and Computation, vol. 183, no. 2, pp. 774-779, 2006. · Zbl 1113.65051 · doi:10.1016/j.amc.2006.05.084
[11] K. Inayat Noor and M. Aslam Noor, “Predictor-corrector Halley method for nonlinear equations,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1587-1591, 2007. · Zbl 1119.65038 · doi:10.1016/j.amc.2006.11.023
[12] M. Aslam Noor, K. Inayat Noor, and M. Waseem, “Fourth-order iterative methods for solving nonlinear equations,” International Journal of Applied Mathematics and Engineering Sciences, vol. 4, pp. 43-52, 2010. · Zbl 1207.65054
[13] M. A. Noor, “New iterative schemes for nonlinear equations,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 937-943, 2007. · Zbl 1116.65056 · doi:10.1016/j.amc.2006.09.028
[14] M. A. Noor, “New family of iterative methods for nonlinear equations,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 553-558, 2007. · Zbl 1122.65342 · doi:10.1016/j.amc.2007.01.045
[15] J. M. Ortega and W. C. Rheinboldt, Iterative Solutions of Nonlinear Equations in Several Variables, Academic Press, New York, NY, USA, 1970. · Zbl 0241.65046
[16] A. M. Ostrowski, Solution of Equations in Euclidean and Banach Space, Academic Press, New York, NY, USA, 1973. · Zbl 0304.65002
[17] J. F. Traub, Iterative Methods for the Solution of Equations, Prentice-Hall Series in Automatic Computation, Prentice-Hall, Englewood Cliffs, NJ, USA, 1964. · Zbl 0121.11204
[18] S. Weerakoon and T. G. I. Fernando, “A variant of Newton’s method with accelerated third-order convergence,” Applied Mathematics Letters, vol. 13, no. 8, pp. 87-93, 2000. · Zbl 0973.65037 · doi:10.1016/S0893-9659(00)00100-2
[19] J. H. Yun, “A note on three-step iterative method for nonlinear equations,” Applied Mathematics and Computation, vol. 202, no. 1, pp. 401-405, 2008. · Zbl 1155.65338 · doi:10.1016/j.amc.2008.02.002
[20] M. Aslam Noor, Principles of Variational Inequalities, Lap-Lambert Academic, Saarbrucken, Germany, 2009.
[21] M. Aslam Noor, “Some developments in general variational inequalities,” Applied Mathematics and Computation, vol. 152, no. 1, pp. 199-277, 2004. · Zbl 1134.49304 · doi:10.1016/S0096-3003(03)00558-7
[22] M. A. Noor, “Extended general variational inequalities,” Applied Mathematics Letters, vol. 22, no. 2, pp. 182-186, 2009. · Zbl 1163.49303 · doi:10.1016/j.aml.2008.03.007
[23] M. A. Noor, K. I. Noor, and T. M. Rassias, “Some aspects of variational inequalities,” Journal of Computational and Applied Mathematics, vol. 47, no. 3, pp. 285-312, 1993. · Zbl 0788.65074 · doi:10.1016/0377-0427(93)90058-J